# SDR UALA2012021300842

- Difficulty date: February 12, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 67,721 hours, 24,903 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2073771001
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING AT 12C HAS COME LOOSE.  REPLACED AND SECURED SECTION OF CLEAR LENS COVER.
